advertisement
Question
Posted by: Bubbles | 2011-03-08

Heavy bleeding, but not on the pill

Hi there Doctor,

Why is it that I have very heavy bleeding normally, but not when I am on the pill?

Thank you kindly.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill lessens bleeding by thinning the womb lining. This is one of its advantages.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-03-10

The Pill lessens bleeding by thinning the womb lining. This is one of its advantages.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement